# SDR JJBA20210821003

- Difficulty date: August 21, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 44,768 hours, 28,129 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON INBD RIB SHOWS SIGNS OF CORROSION. FABRICATED AND REPLACED LH AILERON INBD RIB.
